doi: 10.3934/cpaa.2021177
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

A priori estimates for the Fractional p-Laplacian with nonlocal Neumann boundary conditions and applications

1. 

Department of Ecology and Biology (DEB), Tuscia University, Largo dell'Università, 01100 Viterbo, Italy

2. 

Department of Mathematical Sciences, Florida Institute of Technology, 150 W University Blvd, Melbourne, FL 32901, USA

3. 

Department of Mathematics and Computer Science, University of Florence, Viale Morgagni 67/A, 50134 Firenze - Italy

* Corresponding author

Received  August 2021 Revised  October 2021 Early access October 2021

Fund Project: The first author is supported by the INdAM-GNAMPA Project 2020 "Equazioni alle derivate parziali: problemi e modelli" and by the FFABR "Fondo per il finanziamento delle attività base di ricerca" 2017

We first prove that solutions of fractional p-Laplacian problems with nonlocal Neumann boundary conditions are bounded and then we apply such a result to study some resonant problems by means of variational tools and Morse theory.

Citation: Dimitri Mugnai, Kanishka Perera, Edoardo Proietti Lippi. A priori estimates for the Fractional p-Laplacian with nonlocal Neumann boundary conditions and applications. Communications on Pure & Applied Analysis, doi: 10.3934/cpaa.2021177
References:
[1]

A. Audrito, J.-C. Felipe-Navarro and X. Ros-Oton, The Neumann problem for the fractional Laplacian: regularity up to the boundary, arXiv: 2006.10026. Google Scholar

[2]

B. BarriosL. MontoroI. Peral and F. Soria, Neumann conditions for the higher order $s$-fractional Laplacian $(-\Delta)^s u$ with $s > 1$, Nonlinear Anal., 193 (2020), 111-368.  doi: 10.1016/j.na.2018.10.012.  Google Scholar

[3]

K.-C. Chang and N. Ghoussoub, The Conley index and the critical groups via an extension of Gromoll-Meyer theory, Topol. Methods Nonlinear Anal., 7 (1996), 77-93.  doi: 10.12775/TMNA.1996.003.  Google Scholar

[4]

J.-N. Corvellec and Ha ntoute., Homotopical stability of isolated critical points of continuous functionals, Set-Valued Anal., 10 (2002), 143-164.  doi: 10.1023/A:1016544301594.  Google Scholar

[5]

M. Degiovanni, S. Lancelotti and K. Perera, Nontrivial solutions of $p-$superlinear $p-$Laplacian problems via a cohomological local splitting, Commun. Contemp. Math., 12 (2010), 475–486. doi: 10.1142/S0219199710003890.  Google Scholar

[6]

S. Dipierro, E. Proietti Lippi and E. Valdinoci, Linear theory for a mixed operator with Neumann conditions, arXiv: 2006.03850v1. Google Scholar

[7]

S. Dipierro, E. Proietti Lippi and E. Valdinoci, (Non)local logistic equations with Neumann conditions, arXiv: 2101.02315. Google Scholar

[8]

S. Dipierro, X. Ros-Oton and E. Valdinoci, Nonlocal problems with Neumann boundary conditions, Rev. Mat. Iberoam., 33 (2017), 377–416. doi: 10.4171/RMI/942.  Google Scholar

[9]

E. R. Fadell and P. H. Rabinowitz, Generalized cohomological index theories for Lie group actions with an application to bifurcation questions for Hamiltonian systems, Invent. Math., 45 (1978), 139–174. doi: 10.1007/BF01390270.  Google Scholar

[10]

G. Franzina and G. Palatucci, Fractional p-eigenvalues, Riv. Math. Univ. Parma (N.S.), 5 (2014), 373–386.  Google Scholar

[11]

A. Iannizzotto, S. Liu, K. Perera and M. Squassina, Existence results for fractional $p-$Laplacian problems via Morse theory, Adv. Calc. Var., 9 (2016), 101–125. doi: 10.1515/acv-2014-0024.  Google Scholar

[12]

D. Motreanu, V. Motreanu and N, Papageorgiou, Topological and Variational Methods with Applications to Nonlinear Boundary Value Problems, Springer, New York, 2014. doi: 10.1007/978-1-4614-9323-5.  Google Scholar

[13]

D. Mugnai, Addendum to: Multiplicity of critical points in presence of a linking: application to a superlinear boundary value problem, NoDEA. Nonlinear Differential Equations Appl. 11 (2004), no. 3,379-391, and a comment on the generalized Ambrosetti-Rabinowitz condition. NoDEA. Nonlinear Differ. Equ. Appl. 19 (2012), 299–301. doi: 10.1007/s00030-011-0129-y.  Google Scholar

[14]

D. Mugnai and E. Proietti Lippi, Neumann fractional $p-$Laplacian: eigenvalues and existence results, Nonlinear Anal., 188 (2019), 455–474. doi: 10.1016/j.na.2019.06.015.  Google Scholar

[15]

D. Mugnai and E. Proietti Lippi, Linking over cones for the Neumann fractional $p-$Laplacian, J. Differ. Equ., 271 (2021), 797–820. doi: 10.1016/j.jde.2020.09.018.  Google Scholar

[16]

K. Perera, On the existence of ground state solutions to critical growth problems nonresonant at zero, arXiv: 2106.12170. Google Scholar

[17]

K. Perera, R. P. Agarwal and D. O'Regan, Morse Theoretic Aspects of $p-$Laplacian Type Operators, Math. Surveys Monogr. 161, 2010. doi: 10.1090/surv/161.  Google Scholar

[18]

R. Servadei and E. Valdinoci, Weak and viscosity solutions of the fractional Laplace equation, Publ. Mat., 58 (2014), 133–154.  Google Scholar

[19]

Z. Vondra$\check{c}$ek, A probabilistic approach to a non-local quadratic form and its connection to the Neumann boundary condition problem, arXiv: 1909.10687.  Google Scholar

show all references

References:
[1]

A. Audrito, J.-C. Felipe-Navarro and X. Ros-Oton, The Neumann problem for the fractional Laplacian: regularity up to the boundary, arXiv: 2006.10026. Google Scholar

[2]

B. BarriosL. MontoroI. Peral and F. Soria, Neumann conditions for the higher order $s$-fractional Laplacian $(-\Delta)^s u$ with $s > 1$, Nonlinear Anal., 193 (2020), 111-368.  doi: 10.1016/j.na.2018.10.012.  Google Scholar

[3]

K.-C. Chang and N. Ghoussoub, The Conley index and the critical groups via an extension of Gromoll-Meyer theory, Topol. Methods Nonlinear Anal., 7 (1996), 77-93.  doi: 10.12775/TMNA.1996.003.  Google Scholar

[4]

J.-N. Corvellec and Ha ntoute., Homotopical stability of isolated critical points of continuous functionals, Set-Valued Anal., 10 (2002), 143-164.  doi: 10.1023/A:1016544301594.  Google Scholar

[5]

M. Degiovanni, S. Lancelotti and K. Perera, Nontrivial solutions of $p-$superlinear $p-$Laplacian problems via a cohomological local splitting, Commun. Contemp. Math., 12 (2010), 475–486. doi: 10.1142/S0219199710003890.  Google Scholar

[6]

S. Dipierro, E. Proietti Lippi and E. Valdinoci, Linear theory for a mixed operator with Neumann conditions, arXiv: 2006.03850v1. Google Scholar

[7]

S. Dipierro, E. Proietti Lippi and E. Valdinoci, (Non)local logistic equations with Neumann conditions, arXiv: 2101.02315. Google Scholar

[8]

S. Dipierro, X. Ros-Oton and E. Valdinoci, Nonlocal problems with Neumann boundary conditions, Rev. Mat. Iberoam., 33 (2017), 377–416. doi: 10.4171/RMI/942.  Google Scholar

[9]

E. R. Fadell and P. H. Rabinowitz, Generalized cohomological index theories for Lie group actions with an application to bifurcation questions for Hamiltonian systems, Invent. Math., 45 (1978), 139–174. doi: 10.1007/BF01390270.  Google Scholar

[10]

G. Franzina and G. Palatucci, Fractional p-eigenvalues, Riv. Math. Univ. Parma (N.S.), 5 (2014), 373–386.  Google Scholar

[11]

A. Iannizzotto, S. Liu, K. Perera and M. Squassina, Existence results for fractional $p-$Laplacian problems via Morse theory, Adv. Calc. Var., 9 (2016), 101–125. doi: 10.1515/acv-2014-0024.  Google Scholar

[12]

D. Motreanu, V. Motreanu and N, Papageorgiou, Topological and Variational Methods with Applications to Nonlinear Boundary Value Problems, Springer, New York, 2014. doi: 10.1007/978-1-4614-9323-5.  Google Scholar

[13]

D. Mugnai, Addendum to: Multiplicity of critical points in presence of a linking: application to a superlinear boundary value problem, NoDEA. Nonlinear Differential Equations Appl. 11 (2004), no. 3,379-391, and a comment on the generalized Ambrosetti-Rabinowitz condition. NoDEA. Nonlinear Differ. Equ. Appl. 19 (2012), 299–301. doi: 10.1007/s00030-011-0129-y.  Google Scholar

[14]

D. Mugnai and E. Proietti Lippi, Neumann fractional $p-$Laplacian: eigenvalues and existence results, Nonlinear Anal., 188 (2019), 455–474. doi: 10.1016/j.na.2019.06.015.  Google Scholar

[15]

D. Mugnai and E. Proietti Lippi, Linking over cones for the Neumann fractional $p-$Laplacian, J. Differ. Equ., 271 (2021), 797–820. doi: 10.1016/j.jde.2020.09.018.  Google Scholar

[16]

K. Perera, On the existence of ground state solutions to critical growth problems nonresonant at zero, arXiv: 2106.12170. Google Scholar

[17]

K. Perera, R. P. Agarwal and D. O'Regan, Morse Theoretic Aspects of $p-$Laplacian Type Operators, Math. Surveys Monogr. 161, 2010. doi: 10.1090/surv/161.  Google Scholar

[18]

R. Servadei and E. Valdinoci, Weak and viscosity solutions of the fractional Laplace equation, Publ. Mat., 58 (2014), 133–154.  Google Scholar

[19]

Z. Vondra$\check{c}$ek, A probabilistic approach to a non-local quadratic form and its connection to the Neumann boundary condition problem, arXiv: 1909.10687.  Google Scholar

[1]

Lingyu Jin, Yan Li. A Hopf's lemma and the boundary regularity for the fractional p-Laplacian. Discrete & Continuous Dynamical Systems, 2019, 39 (3) : 1477-1495. doi: 10.3934/dcds.2019063

[2]

Francesca Colasuonno, Benedetta Noris. A p-Laplacian supercritical Neumann problem. Discrete & Continuous Dynamical Systems, 2017, 37 (6) : 3025-3057. doi: 10.3934/dcds.2017130

[3]

Eun Kyoung Lee, R. Shivaji, Inbo Sim, Byungjae Son. Analysis of positive solutions for a class of semipositone p-Laplacian problems with nonlinear boundary conditions. Communications on Pure & Applied Analysis, 2019, 18 (3) : 1139-1154. doi: 10.3934/cpaa.2019055

[4]

Everaldo S. de Medeiros, Jianfu Yang. Asymptotic behavior of solutions to a perturbed p-Laplacian problem with Neumann condition. Discrete & Continuous Dynamical Systems, 2005, 12 (4) : 595-606. doi: 10.3934/dcds.2005.12.595

[5]

Anna Mercaldo, Julio D. Rossi, Sergio Segura de León, Cristina Trombetti. Behaviour of $p$--Laplacian problems with Neumann boundary conditions when $p$ goes to 1. Communications on Pure & Applied Analysis, 2013, 12 (1) : 253-267. doi: 10.3934/cpaa.2013.12.253

[6]

Francisco Odair de Paiva, Humberto Ramos Quoirin. Resonance and nonresonance for p-Laplacian problems with weighted eigenvalues conditions. Discrete & Continuous Dynamical Systems, 2009, 25 (4) : 1219-1227. doi: 10.3934/dcds.2009.25.1219

[7]

Dimitri Mugnai. Bounce on a p-Laplacian. Communications on Pure & Applied Analysis, 2003, 2 (3) : 371-379. doi: 10.3934/cpaa.2003.2.371

[8]

Patrizia Pucci, Mingqi Xiang, Binlin Zhang. A diffusion problem of Kirchhoff type involving the nonlocal fractional p-Laplacian. Discrete & Continuous Dynamical Systems, 2017, 37 (7) : 4035-4051. doi: 10.3934/dcds.2017171

[9]

CÉSAR E. TORRES LEDESMA. Existence and symmetry result for fractional p-Laplacian in $\mathbb{R}^{n}$. Communications on Pure & Applied Analysis, 2017, 16 (1) : 99-114. doi: 10.3934/cpaa.2017004

[10]

Leyun Wu, Pengcheng Niu. Symmetry and nonexistence of positive solutions to fractional p-Laplacian equations. Discrete & Continuous Dynamical Systems, 2019, 39 (3) : 1573-1583. doi: 10.3934/dcds.2019069

[11]

Mihai Mihăilescu, Julio D. Rossi. Monotonicity with respect to $ p $ of the First Nontrivial Eigenvalue of the $ p $-Laplacian with Homogeneous Neumann Boundary Conditions. Communications on Pure & Applied Analysis, 2020, 19 (9) : 4363-4371. doi: 10.3934/cpaa.2020198

[12]

Eugenio Montefusco, Benedetta Pellacci, Gianmaria Verzini. Fractional diffusion with Neumann boundary conditions: The logistic equation. Discrete & Continuous Dynamical Systems - B, 2013, 18 (8) : 2175-2202. doi: 10.3934/dcdsb.2013.18.2175

[13]

Bernd Kawohl, Jiří Horák. On the geometry of the p-Laplacian operator. Discrete & Continuous Dynamical Systems - S, 2017, 10 (4) : 799-813. doi: 10.3934/dcdss.2017040

[14]

Vincenzo Ambrosio, Teresa Isernia. Multiplicity and concentration results for some nonlinear Schrödinger equations with the fractional p-Laplacian. Discrete & Continuous Dynamical Systems, 2018, 38 (11) : 5835-5881. doi: 10.3934/dcds.2018254

[15]

Leszek Gasiński. Positive solutions for resonant boundary value problems with the scalar p-Laplacian and nonsmooth potential. Discrete & Continuous Dynamical Systems, 2007, 17 (1) : 143-158. doi: 10.3934/dcds.2007.17.143

[16]

Wen Tan. The regularity of pullback attractor for a non-autonomous p-Laplacian equation with dynamical boundary condition. Discrete & Continuous Dynamical Systems - B, 2019, 24 (2) : 529-546. doi: 10.3934/dcdsb.2018194

[17]

Yansheng Zhong, Yongqing Li. On a p-Laplacian eigenvalue problem with supercritical exponent. Communications on Pure & Applied Analysis, 2019, 18 (1) : 227-236. doi: 10.3934/cpaa.2019012

[18]

Genni Fragnelli, Dimitri Mugnai, Nikolaos S. Papageorgiou. Robin problems for the p-Laplacian with gradient dependence. Discrete & Continuous Dynamical Systems - S, 2019, 12 (2) : 287-295. doi: 10.3934/dcdss.2019020

[19]

Petru Jebelean. Infinitely many solutions for ordinary $p$-Laplacian systems with nonlinear boundary conditions. Communications on Pure & Applied Analysis, 2008, 7 (2) : 267-275. doi: 10.3934/cpaa.2008.7.267

[20]

Pavel Jirásek. On Compactness Conditions for the $p$-Laplacian. Communications on Pure & Applied Analysis, 2016, 15 (3) : 715-726. doi: 10.3934/cpaa.2016.15.715

2020 Impact Factor: 1.916

Article outline

[Back to Top]